Commentarii Mathematici Helvetici

, Volume 67, Issue 1, pp 499–513

Classification of compact homogeneous pseudo-Kähler manifolds

  • Josff Dorfmeister
  • Zhuang-Dan Guan
Article

DOI: 10.1007/BF02566516

Cite this article as:
Dorfmeister, J. & Guan, Z. Commentarii Mathematici Helvetici (1992) 67: 499. doi:10.1007/BF02566516
  • 46 Views

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • Josff Dorfmeister
    • 1
    • 2
  • Zhuang-Dan Guan
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of KansasLawrenceUSA
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA